Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: F. J. MacWilliams and N. J. A. Sloane
Title: The theory of error-correcting codes.
Additional book information North-Holland, Amsterdam, New York, Oxford, 1977, ix + 762 pp., $50.95.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Vera Pless
Journal: Bull. Amer. Math. Soc. 84 (1978), 1356-1359
PII: S 0002-9904(1978)14578-9

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia